# SDR QXEA0000854

- Difficulty date: March 31, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FUSELAGE SKIN IS CRACKED IN TOP PLATES AT RIVETS BETWEEN FRAME 19976 AND 20075 AND STRINGERS 35 AND 36.  REPAIRED IAW FOKKER 51-30-02 AND HORIZON AIR EA 4-53-1083.
